# SDR SWAA2012121210530

- Difficulty date: November 23, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ALL FASTENER HOLE OF BALANCE PANEL 9537 OF VERTICAL STABILIZER.  REPAIRED BALANCE PANEL 9537 IAW B737-300 SRM 51-70-07-0G-0.
